en
Scientific article
English

International asset pricing under segmentation and PPP deviations

Published inJournal of financial economics, vol. 86, no. 2, p. 543-578
Publication date2007
Citation (ISO format)
CHAIEB, Ines, ERRUNZA, R. International asset pricing under segmentation and PPP deviations. In: Journal of financial economics, 2007, vol. 86, n° 2, p. 543–578.
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
  • PID : unige:34962
ISSN of the journal0304-405X
519views
3downloads

Technical informations

Creation03/14/2014 10:28:00 AM
First validation03/14/2014 10:28:00 AM
Update time03/14/2023 9:02:19 PM
Status update03/14/2023 9:02:19 PM
Last indexation01/16/2024 9:27:09 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack